Marie-Blanche Fourcade

Professeure associée
Participates in 3 items

Muséologue et ethnologue, Marie-Blanche Fourcade est professeure associée au département d’histoire de l’art de l’Université du Québec à Montréal où elle enseigne et mène des recherches dans le champ des études patrimoniales et la muséologie. Elle est aussi chercheure associée au groupe de recherche PARVI, Le groupe interuniversitaire de recherche sur les paysages de la représentation, la ville et les identités urbaines, la Chaire de recherche du Canada en patrimoine urbain, le Groupe de recherche sur la médiation culturelle à l’Université du Québec à Montréal ainsi que le Laboratoire de muséologie et d’ingénierie de la culture à l’Université Laval. Parmi ses contributions scientifiques, elle a publié Patrimoine et patrimonialisation : entre le matériel et l’immatériel, Sainte-Foy (Presses de l’Université Laval, 2007); Patrimoines des migrations, migrations des patrimoines, Sainte-Foy, (Presses de l’Université Laval, 2008) avec Caroline Legrand (dir.); Patrimoines urbains en récits, Québec, (Presses de l’Université du Québec, 2013) avec Marie-Noëlle Aubertin et Muséologies. Les cahiers d’études supérieures, numéro thématique : Musées et virtualité, vol 6 (2), 2013, avec Anik Meunier. Elle a également publié Habiter l’Arménie au Québec, Québec (Presses de l’Université du Québec, 2011).
 
Museologist and ethnologist, Marie-Blanche Fourcade is adjunct professor at University of Quebec in Montreal Art History Department where she teaches and leads researches in heritage and museum studies. She’s also associate researcher in NCU, the research group on narrative scapes, cities and urban identities, in the Canada Research Chair on Urban Heritage, in the Cultural mediation research group (University of Quebec in Montreal) and in the Museum studies and cultural engineering at Laval University. Among her scientific contributions, she has edited Patrimoine et patrimonialisation: entre le matériel et l’immatériel [Heritage and Heritagization: between the tangible and the intangible] (Laval University Press, 2007); Patrimoines des migrations, migrations des patrimoines [Heritage of migrations and migrations of heritage] (in coedition with Caroline Legrand, Laval University Press, 2008) and Patrimoines urbains en récits [Narratives of urban heritage] (in coedition with Marie-Noëlle Aubertin, University of Quebec Press, 2013) and Muséologies. Les cahiers d’études supérieures, thematical issue : Museums and virtuality, vol 6 (2), 2013, with Anik Meunier. She has also published Habiter l’Arménie au Québec. Ethnographie d’un patrimoine en diaspora [Living in Armenia in Quebec. Ethnography of a diasporic heritage] (University of Quebec Press, 2011).

Sessions in which Marie-Blanche Fourcade participates

Saturday 4 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
11:00
11:00

UQAM, pavillon J.-A. De Sève (DS) - DS-1525

Regular session

Jennifer Carter, UQAM (Moderator)

Marie-Blanche Fourcade (Moderator)

Monday 6 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
18:00
18:00
Film Series Celebration : Sugar Shack Event 1 hour, 18:00 - 19:00 , Signup required

Concordia, LB Building - LB 123

Cocktail

Gwenaëlle Reyt (Participant)

Jessica Mace, UQAM (Moderator)

Marie-Blanche Fourcade (Moderator)

Michelle L. Stefano, University of Maryland, American Studies, United States (Participant)

Sessions in which Marie-Blanche Fourcade attends

Friday 3 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
17:00
17:00
Opening Ceremony and Cocktail 2 hours 30 minutes, 17:00 - 19:30 , Signup required

Concordia, Grey Nuns Motherhouse (GN) - Former Chapel

Cocktail

Tim Winter, Deakin University (Potential)

Lucie Morisset, Canada Research Chair in Urban Heritage (Potential)

Clarence Epstein, Concordia University (Moderator)

Christine Zachary-Deom (Participant)

Luc Noppen, Canada Research Chair in Urban Heritage (Participant)

Serge Joyal (Participant)

19:30
19:30

Concordia, Grey Nuns Motherhouse (GN) - GN 1210

Research-Creation

Cynthia Hammond, Concordia University, Department of Art History, Canada (Moderator)

Saturday 4 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset) 1 hour, 9:00 - 10:00 , Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Canada Research Chair in Urban Heritage (Moderator)

17:00
17:00
Smoked meat in questions 1 hour, 17:00 - 18:00

Bistro le Sanguinet - Bistro, étage principal et terrasse

Cocktail

Sunday 5 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
7:00
7:00
Around the Université du Québec à Montréal: visit of Chinatown | Autour de l’Université du Québec à Montréal : visite du Quartier chinois 1 hour 45 minutes, 7:00 - 8:45 , Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

19:00
19:00
Film Series: De engel van Doel 2 hours, 19:00 - 21:00 , Signup required

Concordia, LB Building - LB 125

Marc Jacobs, Vrije Universiteit Brussel (Moderator)

Monday 6 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
18:00
18:00
Film Series Celebration : Sugar Shack Event 1 hour, 18:00 - 19:00 , Signup required

Concordia, LB Building - LB 123

Cocktail

Gwenaëlle Reyt (Participant)

Jessica Mace, UQAM (Moderator)

Marie-Blanche Fourcade (Moderator)

Michelle L. Stefano, University of Maryland, American Studies, United States (Participant)

19:00
19:00
Film Series: Mill Stories: Remembering Sparrows Point Steel Mill 35 minutes, 19:00 - 19:35 , Signup required

Concordia, LB Building - LB 125

Michelle L. Stefano, University of Maryland, American Studies, United States (Participant)

20:00
20:00
Film Series: Exit Zero 1 hour 35 minutes, 20:00 - 21:35 , Signup required

Concordia, LB Building - LB 125

Event

Tuesday 7 June, 2016

Time Zone: EDT/(GMT-05:00) Eastern Time (US & Canada)
19:00
19:00
Pawâ 4 hours, 19:00 - 23:00

La Scena - La Scena (intérieur)

Repas